# SDR R61A2023120400709

- Difficulty date: November 11, 2023
- Submitted: December 4, 2023
- Operation: Air carrier
- Aircraft: N865RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000122
- Aircraft time: 46,337 hours, 28,808 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Rib
- Part number: 17003478001
- Condition: Cracked
- Location: Zone 400
- Part time: 46,337 hours, 28,808 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RH PYLON AFT FAIRING FOUND TO HAVE 3X CRACKED ANGLE RIB ON HEAT SHIELD. REMOVED & REPLACED 3X ANGLE RIBS ON HEAT SHIELD AT R/H PYLON AFT FAIRING IAW EMB 170/175 SRM 51-42-03.
